Stochastic dynamics of fluctuations in classical continuous systems

Albeverio S, Grothaus M, Kondratiev Y, Röckner M (2001)
JOURNAL OF FUNCTIONAL ANALYSIS 185(1): 129-154.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Albeverio, Sergio; Grothaus, Martin; Kondratiev, YuriUniBi; Röckner, MichaelUniBi
Abstract / Bemerkung
Fluctuations in classical continuous systems are studied. In the low activity high temperature regime for these fluctuations a central limit theorem is proven and the space of macroscopic fluctuations is constructed. Furthermore, it is shown that the generator of the microscopic stochastic dynamics in the fluctuation limit converges to the generator of a stochastic dynamics in the space of macroscopic fluctuations. (C) 2001 Academic Press.
Stichworte
statistical mechanics; random fields; Dirichlet forms
Erscheinungsjahr
2001
Zeitschriftentitel
JOURNAL OF FUNCTIONAL ANALYSIS
Band
185
Ausgabe
1
Seite(n)
129-154
ISSN
0022-1236
Page URI
https://pub.uni-bielefeld.de/record/1616247

Zitieren

Albeverio S, Grothaus M, Kondratiev Y, Röckner M. Stochastic dynamics of fluctuations in classical continuous systems. JOURNAL OF FUNCTIONAL ANALYSIS. 2001;185(1):129-154.
Albeverio, S., Grothaus, M., Kondratiev, Y., & Röckner, M. (2001). Stochastic dynamics of fluctuations in classical continuous systems. JOURNAL OF FUNCTIONAL ANALYSIS, 185(1), 129-154. doi:10.1006/jfan.2001.3747
Albeverio, S., Grothaus, M., Kondratiev, Y., and Röckner, M. (2001). Stochastic dynamics of fluctuations in classical continuous systems. JOURNAL OF FUNCTIONAL ANALYSIS 185, 129-154.
Albeverio, S., et al., 2001. Stochastic dynamics of fluctuations in classical continuous systems. JOURNAL OF FUNCTIONAL ANALYSIS, 185(1), p 129-154.
S. Albeverio, et al., “Stochastic dynamics of fluctuations in classical continuous systems”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 185, 2001, pp. 129-154.
Albeverio, S., Grothaus, M., Kondratiev, Y., Röckner, M.: Stochastic dynamics of fluctuations in classical continuous systems. JOURNAL OF FUNCTIONAL ANALYSIS. 185, 129-154 (2001).
Albeverio, Sergio, Grothaus, Martin, Kondratiev, Yuri, and Röckner, Michael. “Stochastic dynamics of fluctuations in classical continuous systems”. JOURNAL OF FUNCTIONAL ANALYSIS 185.1 (2001): 129-154.